# SDR UIEA2018121982872

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 14,705 hours, 2,429 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 1713671
- Part serial: AAKH000258
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NUMEROUS ELECTRICAL MALFUNCTIONS REQUIRING AIR TURN BACK.( REMOVED AND REPLACED #1 BCU IAW AMM 24-*23-01. OPS CHECK NORMAL IAW AMM 24-23-01 )
